Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Eye floaters and tinnitus, Please suggest remedies

I am 26 year old and i have floaters in my both eyes and also suffering from Tinnitus in my both ears, i do not know how these problems has developed but it is present from last two years.

I have realized that these both disease has occurred after when i get recovered from Arthritis in which my both ankle joints were inflamed. now i am fully recovered.

Please suggest remedies and also suggest which doctor i should consult (phrenologist or ENT or any other doctor for both the diseases)

Thanks in advance
Asked On : Wed, 29 Dec 2010
Answers:  1 Views:  901
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Eye floaters can be due to glaucoma, you need consult an Eye specialist. Regarding tinnitus, the drugs taken for the arthritis could have induced one. Try taking plenty of fresh fruits and vegetables. You can also consult your ENT specialist and get your ears checked as well get an audiometry done to look for any damage to the nerves.

Dr. Naveen Kumar
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor